Amphetamine intoxication with coagulopathy, hyperthermia, and reversible renal failure. A syndrome resembling heatstroke.

Myron Ginsberg, M. Hertzman, W. W. Schmidt-Nowara

Research output: Contribution to journalArticle

77 Citations (Scopus)
Original languageEnglish
Pages (from-to)81-85
Number of pages5
JournalAnnals of Internal Medicine
Volume73
Issue number1
StatePublished - Jul 1 1970
Externally publishedYes

Fingerprint

Heat Exhaustion
Heat Stroke
Uremia
Peritoneal Dialysis
Fibrinolysis
Amphetamine
Acute Kidney Injury
Paralysis
Hypotension
Poisoning
Renal Insufficiency
Differential Diagnosis
Fever

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Amphetamine intoxication with coagulopathy, hyperthermia, and reversible renal failure. A syndrome resembling heatstroke. / Ginsberg, Myron; Hertzman, M.; Schmidt-Nowara, W. W.

In: Annals of Internal Medicine, Vol. 73, No. 1, 01.07.1970, p. 81-85.

Research output: Contribution to journalArticle

@article{97c0f3b505874c7395c5703df62a5d33,
title = "Amphetamine intoxication with coagulopathy, hyperthermia, and reversible renal failure. A syndrome resembling heatstroke.",
author = "Myron Ginsberg and M. Hertzman and Schmidt-Nowara, {W. W.}",
year = "1970",
month = "7",
day = "1",
language = "English",
volume = "73",
pages = "81--85",
journal = "Annals of Internal Medicine",
issn = "0003-4819",
publisher = "American College of Physicians",
number = "1",

}

TY - JOUR

T1 - Amphetamine intoxication with coagulopathy, hyperthermia, and reversible renal failure. A syndrome resembling heatstroke.

AU - Ginsberg, Myron

AU - Hertzman, M.

AU - Schmidt-Nowara, W. W.

PY - 1970/7/1

Y1 - 1970/7/1

UR - http://www.scopus.com/inward/record.url?scp=0014816014&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0014816014&partnerID=8YFLogxK

M3 - Article

VL - 73

SP - 81

EP - 85

JO - Annals of Internal Medicine

JF - Annals of Internal Medicine

SN - 0003-4819

IS - 1

ER -